MAUDE Adverse Event Report: ETHICON INC. ULTRAPRO* PART. ABSORB. MESH; MESH, SURGICAL, POLYMERIC

ETHICON INC. ULTRAPRO* PART. ABSORB. MESH; MESH, SURGICAL, POLYMERIC
Model Number UML1
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the mesh was delivered on (b)(6) 2021.It was reported that upon delivery both the carton and the inner packaging were torn.It was reported that the device was not used.There were no adverse patient consequences reported.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Evaluation: a photo of a damaged box and sample was observed.The photo did not provide enough evidence to determine the root cause.An opened cardboard box and sealed foil pouch of product were returned for analysis.Upon initial inspection of the box received, damage (cross cut) was observed and the foil pouch was observed with the same condition as if the cross cut was made when the foil pouch still into the box.As part of our quality process, the manufacturing records of this lot-serial number were reviewed, and the manufacturing standards were met prior to the release of this batch.No conclusion could be reached as to what caused the reported complaint.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.

Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
MDR Report Key12720593
Report Number2210968-2021-10590
Device Sequence Number3706101
Product Code FTL
UDI-Device Identifier10705031132399
UDI-Public10705031132399
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K033337
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUML1
Device Catalogue NumberUML1
Device Lot NumberREBCRZC0
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/19/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2021
Initial Report FDA Received Date10/29/2021
Patient Sequence Number1